Russian Mathematics

, Volume 63, Issue 2, pp 35–43 | Cite as

Recovery of Solutions to Homogeneous System of Maxwell’s Equations With Prescribed Values on a Part of the Boundary of Domain

  • E. N. SattorovEmail author
  • Z. E. ErmamatovaEmail author


In a bounded space domain, we investigate analytic continuation of solution to the system of Maxwell’s equations with boundary values given on a part of the boundary, i.e., we study the Cauchy problem. Using the Carleman matrix method we construct its approximate solution.

Key words

Maxwell’s equations ill-posed problem regular solution Carleman matrix 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Colton, D., Kress, R. Integral Equation Method in Scattering Theory (John Wiley & Sons New York-Chichester-Brisbane, 1983).zbMATHGoogle Scholar
  2. 2.
    Hadamard, J. Le Problème de Cauchy et les Équations aux Dérivées Partielles Linéaires Hyperboliques (Paris, Hermann, 1932).zbMATHGoogle Scholar
  3. 3.
    Lavrent’ev, M. M. Some Improperly Posed Problems in Mathematical Physics (Springer, Berlin, 1967).CrossRefzbMATHGoogle Scholar
  4. 4.
    Bers, L., John, F., Schechter, M. Partial Differential Equations (Interscience, New York, 1964).zbMATHGoogle Scholar
  5. 5.
    Ivanov, V. K. “Cauchy Problem for the Laplace Equation in an Infinite Strip”, Differ. Uravn., 1, No. 1, 131–136 (1965) [in Russian].MathSciNetGoogle Scholar
  6. 6.
    Lavrent’ev, M. M. “On Cauchy Problem for Linear Elliptical Equations of the Second Order”, Dokl. Akad. Nauk SSSR 112, No. 2, 195–197 (1957) [in Russian].MathSciNetzbMATHGoogle Scholar
  7. 7.
    Aisenberg, L. Carleman’s Formulas in Complex Analysis, Mathematics and its Applications 244 (Kluwer Academic Press, Dordrecht-Boston-London, 1993).Google Scholar
  8. 8.
    Sattorov, E. N., Mardanov, D. A. “The Cauchy Problem for the System of Maxwell Equations”, Siberian Mathematical Journal 44, No. 4, 671–679 (2003).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Sattorov, E. N. “Continuation of a Solution to a Homogeneous System of Maxwell Equations”, Russian Mathematics 52, No. 8, 65–69 (2008).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Sattorov, E. N. “Regularization of the Solution of the Cauchy Problem for the System of Maxwell Equations in an Unbounded Domain”, Mathematical Notes 86, No. 3, 422–431 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Tarkhanov, N. N. The Cauchy Problem for Solutions of Elliptic Equations (Akad. Verl., Berlin, 1995).zbMATHGoogle Scholar
  12. 12.
    Makhmudov, O. I. “The Cauchy Problem for a System of Equations in the Theory of Elasticity and Thermoelasticity in Space”, Russian Mathematics 48, No. 2, 40–50 (2004).MathSciNetzbMATHGoogle Scholar
  13. 13.
    Arbuzov, E. V., Bukhgeim, A. L. “The Carleman Formula for the Maxwell’s Equations on a Plane”, Sib. Elektron. Mat. Izv., No. 5, 448–455 (2008) [in Russian].Google Scholar
  14. 14.
    Yarmukhamedov, Sh. “On the Cauchy Problem for Laplace’s Equation”, Dokl. Akad. Nauk SSSR 235, No. 2, 281–283 (1977) [in Russian].MathSciNetzbMATHGoogle Scholar
  15. 15.
    Yarmukhamedov, Sh. “Continuing Solutions to the Helmholtz Equation”, Doklady Math. 56, 887–890 (1997).zbMATHGoogle Scholar
  16. 16.
    Yarmukhamedov, Sh. “Regularization by Lavrent’ev of Solutions to the Cauchy Problem for Helmholtz Equation”, Dokl. Akad Nauk Resp. Uzbekistan, No. 3, 6–8 (2001).Google Scholar
  17. 17.
    Makhmudov, K. O., Makhmudov, O. I., Tarkhanov, N. “Equations of Maxwell Type”, J. Math. Anal. and Appl. 378, 64–75 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Tikhonov, A. N. “On the Solution of Ill-Posed Problems and the Method of Regularization”, Dokl. Akad. Nauk SSSR 151, No. 3, 501–504 (1963) [in Russian].MathSciNetGoogle Scholar
  19. 19.
    Kabanikhin, S. I. Inverse and Ill-Posed Problems: Theory and Applications (Berlin: De Gruyter, 2011).CrossRefGoogle Scholar
  20. 20.
    Aizenberg, L. A., Tarkhanov, N. N. “An Abstract Carleman Formula”, Soviet Math. Dokl. 37, No. 1, 235–238 (1988).MathSciNetzbMATHGoogle Scholar
  21. 21.
    Tarkhanov, N. N. “The Carleman Matrix for Elliptic Systems”, Dokl. Akad. Nauk SSSR 284, No. 2, 294–297 (1985) [in Russian].MathSciNetzbMATHGoogle Scholar
  22. 22.
    Mergelyan, S. N. “Harmonic Approximation and Approximate Solution of the Cauchy Problem for the Laplace Equation”, Uspekhi Mat. Nauk 11, No. 5, 3–26 (1956).MathSciNetGoogle Scholar
  23. 23.
    Aleksidze, M. A. The Fundamental Functions in Approximate Solutions of Boundary Problems (Nauka, Moscow, 1991).zbMATHGoogle Scholar
  24. 24.
    Ikehata, M. “Inverse Conductivity Problem in the Infinite Slab”, Inverse Probl. 17, No. 3, 437–454 (2001).MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Zhdanov, M. S. Analogs of the Cauchy-Type Integral in the Theory of Geophysics Fields (Nauka, Moscow, 1984) [in Russian].Google Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.Samarkand State UniversitySamarkandRepublic of Uzbekistan

Personalised recommendations